Sam

My Body Is Doing Something.....

13 posts in this topic

I wake up in the middle of the night wet all over. Its started right around when I got the epiudural shot in my neck and when I started taking Flexer. I'm not sure if its from that or I'm going through my change. I stay hot all day now and sweet and I'm really thristy, I already take a med for dry mouth. I know I'm not running a temp. Well calling the doctor tomorrow to see what it can be. I just hope I dont get drenched like I did last night. I had to get up and change my clothes and bedding.

 

Any ideas??

Has anyone gone through menopause yet?

Has anyopne had an epidural shot in there neck experience this?

Well take care, sAm


Sam

Share this post


Link to post
Share on other sites

Hey Sam,

 

I know the feeling. After I was put on Cyclophosphimide, it threw me right into full blown menopause! Soakin' wet don't come near what I experienced. It was like someone actually dumped a bucket of water on me :blink: . And yes during the day too. Hot flashes all day, at least 20-30 of them per day :o . I was miserable. I was only on the cyclo for 5 months, but it's been over a year and I still haven't had a cycle. And the hot flashes are all but gone, and knock on wood, I haven't had a night sweat in a long time.

 

I hope yours are very short lived. I feel for ya', Sweetie!


Happy people don't have the best of everything, they just make the best of everything they have!

 

Warm and Happy to you! Vee

Share this post


Link to post
Share on other sites

Sam it does sound like you are in the beginning of pre menapause. Things like that happened to me the first year on and off. Night sweats are common. The warm during the daytime sometimes isn't noticed readily. Since I was always cold I really welcomed the bit of warmth I was getting. If you are at least 45 then I would say you are a prime candidate for the starting of menapause. Mine started at 46 and I completed it at 48. It could be a coincedence but I doubt it. Read on your new medicine phamplet and see if it causes sweats. If you were talking Flexeral then that prescription shouldn't cause sweats. The Epiudural if it would be a side effect the doctors or nurses would have told you that it happens in most cases. Safe bet (Menapause) If you are worried call and ask the nurse at your specialists office. I am feeling for you. Been there done that. Sheryl


Strength and Warmth,

Sheryl

 

Sheryl Doom

ISN Support Specialist

(Retired) ISN Chat Moderator

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi Sam,

It may have to do with the Flexeril. On the RXlist site, it listed thirst and sweating as adverse reactions plus a whole ton more!. Just a thought, though I would check with my doctor.

 

Warm hugs,

Mary B

Share this post


Link to post
Share on other sites

Sam,

I have done that many, many times. A lot of times I had to change nighties at least 3 times. It was so gross! I haven't done it in awhile, but I really didn't like it. I never really knew what caused it. I am in menopause, but wasn't in menopause when I was having all of the sweating. Go figure! I would touch base with your doctor.

Take care and try to stay cool,

Nan

Share this post


Link to post
Share on other sites

Sam,

Haven't had an epidural in the neck, but I have been through menopause. Like the others, I went through the daytime hot flashes and night sweats. A couple of acupuncture sessions actually ended them for several months and it was great. Unfortunately, they started back when I started getting IVIg infusions again. Not as bad except for the night sweats. They're back in full force.

 

Have you had your hormone levels checked? If the sweats continue you might ask about that. As the others had already said - it could be the meds or hormones. I'm sorry that you are having to deal with this. Maybe sleep in a lightweight nightshirt with a couple of layers of covers so you can adjust the temperature by throwing covers off when you get hot and add when you get cold.

 

Sweet dreams,


Janey Willis

ISN Support Specialist

(Retired) ISN Assistant Webmaster

(Retired) ISN News Director

(Retired) ISN Technical Writer for Training Manuals

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi Sam:

 

Seems like menopause. I started pre menopause July of 2006. Thought it was all over and low and behold, cycle began November of 2006 and is continuing. To tell the truth, I don't mind......gives me something to blame my anger on :lol::lol: . Never had the night sweats, but I've heard they're true. My women co-workers call their hot flashes their "summer moments". I laughed when I heard that. They keep mini fans over their desks.

 

The only sign I had other than loss of cycle, was red hot ears. I remember my son pushing me on the deck in the dead of winter because he was unsure how to deal with it. It did feel good in that winter frost, but had to come in to warm the toes and fingers.

 

Tru


Tru

 

It is what it is...........

Share this post


Link to post
Share on other sites

Hi Sam, I get night sweats which I think are a combination of medication (calcium channel blocker) and hormones (or lack of!). I have the stuation where one minute I am absolutely freezing and the next have to throw the covers off. Only have the problem at night, so have wondered if the problem is actually my husband as he's so warm its like sleeping next to a radiator! (

Lizzie

Share this post


Link to post
Share on other sites

Thaks, Well I didn't take my muscle relaxer last night and I was wet but not like the other night. If it continues I will say something to my doctor (PP) I dont see the pain doctor until the 31st. Thanks for the comments it does help when others know what your talking about. Sam


Sam

Share this post


Link to post
Share on other sites

Well I quit taking the flexer med, and I still woke up drenched. I really believe it is from the shot. I know I could be going through menopause, I had a hysterectomy back in 1993. But I really dont think that is it. We went out last night for dinner for our anniversary and I was sweating so bad. I had a sweater and my coat on it was cold out last night. Well going to call the doctor this afternoon and see what I can do for this., Prolly nothing, But if it is the shot im not going to get another one. That is for sure. Take care, sAm,


Sam

Share this post


Link to post
Share on other sites

Hey Sam, you may be going through either peri-menopause or menopause if you're over 35. Periods or lack there of are only one sign as are hot flashes, mood swings, and all the rest. I think those of us who are physically stressed as well as emotionally stressed with chronic disease may either stimulate due to hormone fluctuations (not only estrogen) and all of the help our drugs are doing for one part of us but may be not so good for the other parts of us! I am reading a book about menopause right now. This book puts it all out in writing from medical to people's stories of what they've gone through. I am finding it a great comfort. I thought I was going crazy, the sweats are awful and changing drugs is always a jolt (whether it be a good or bad one) to the system. I find that reading and learning what can or does or might happen with menopause has relaxed me and helped me to embrace this new phase of my ever changing world. Hope you're doing better today!


Soft hugs your way,

 

Michele

Share this post


Link to post
Share on other sites

Hi Sam,

 

Since you had a hysterectomy in '93, I would have thought you'd have gone through menopause at that time? The night sweats are definitely a hallmark of peri-menopause. I take natural progesterone cream topically, and it helps in a about a week. It doesn't interfere with any other medications. I hope it's not your new medication. Good luck

Karen

Share this post


Link to post
Share on other sites

Hi Sam

 

I had a hysterectomy 17 years ago but they left my ovaries(said I was to young to remove them) but I went through symptoms of flushing/sweats when I was 41/42 years old. My rheumatologist consultant & 2 GPs have said they they think I've already been through it. They said that the blood supply is lessened to the ovaries & that after a hysterectomy women would most likely go through menapause approximately 5 years after.

 

So Sam it is most likely to be some medication you are on thats causing it.

 

I had to stop taking Nifedipine because of the awful flushing it gave me so now trying Amlodipine.

 

Take care

 

Jensue

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now